RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1989, Volume 46, Issue 2, Pages 83–93 (Mi mz3587)  

Diameters and quadrature formulas on periodic function classes, conjugate to' the Sobolev classes

Nguyên Thị Thiêu Hoa


Full text: PDF file (942 kB)

English version:
Mathematical Notes, 1989, 46:2, 632–639

Bibliographic databases:

UDC: 517.5
Received: 09.11.1988

Citation: Nguyên Th{\d i} Thiêu Hoa, “Diameters and quadrature formulas on periodic function classes, conjugate to' the Sobolev classes”, Mat. Zametki, 46:2 (1989), 83–93; Math. Notes, 46:2 (1989), 632–639

Citation in format AMSBIB
\Bibitem{Ngu89}
\by Nguy\^en~Th{\d i}~Thi\^eu~Hoa
\paper Diameters and quadrature formulas on periodic function classes, conjugate to' the Sobolev classes
\jour Mat. Zametki
\yr 1989
\vol 46
\issue 2
\pages 83--93
\mathnet{http://mi.mathnet.ru/mz3587}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1019053}
\zmath{https://zbmath.org/?q=an:0729.42002}
\transl
\jour Math. Notes
\yr 1989
\vol 46
\issue 2
\pages 632--639
\crossref{https://doi.org/10.1007/BF01137628}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1989CY94800022}


Linking options:
  • http://mi.mathnet.ru/eng/mz3587
  • http://mi.mathnet.ru/eng/mz/v46/i2/p83

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
    Erratum
  • Математические заметки Mathematical Notes
    Number of views:
    This page:173
    Full text:86
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020